MAUDE Adverse Event Report: HU-FRIEDY MFG. CO., LLC HU-FRIEDY; 10 SWIVEL DIRECT FLOW 30K

HU-FRIEDY MFG. CO., LLC HU-FRIEDY; 10 SWIVEL DIRECT FLOW 30K
Model Number UI30SD10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device received and it appears that the housing came off due to the insert sticking in the handpiece.The damage to the steel component that holds the external o-rings may have contributed to the insert sticking in the handpiece, however, no conclusive finding is available.
 
Event or Problem Description
Customer called in stating they were using an ultrasonic insert in their dentsply caviton steri mate 360 - when attempting to remove insert from handpiece, the insert was stuck.Attempted several times to remove, however, resulted in doctor and hygienist cutting themselves during attempt.

Brand Name
HU-FRIEDY
Common Device Name
10 SWIVEL DIRECT FLOW 30K
Manufacturer (Section D)
HU-FRIEDY MFG. CO., LLC
3232 n. rockwell st.
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG. CO., LLC
3232 n. rockwell st.
chicago IL 60618
Manufacturer Contact
stephanie wasielewski
3232 n. rockwell st.
chicago, IL 60618
8472574500
MDR Report Key23588068
Report Number1416605-2025-00008
Device Sequence Number15847340
Product Code ELC
UDI-Device Identifier10889950075613
UDI-Public(01)10889950075613
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K012060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUI30SD10
Device Catalogue NumberUI30SD10
Device Lot Number1024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown